# SDR AALA202505123322

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737-8
- Aircraft serial: 44459
- Aircraft time: 16,824 hours, 6,326 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY-D DOOR DIFFICULT TO OPEN AND CLOSE. ADJUSTED LAVATORY-D DOOR HINGE, OPERTIONAL CHECK GOOD. PER CMM 25-40-58.
